Skip to main content

Advil Allergy Sinus

With cold and flu season comes tough sinus symptoms. Be prepared with Advil Allergy Sinus. The ibuprofen in Advil works with an antihistamine and a powerful decongestant, pseudoephedrine, to create a combination that is especially well-suited to relieve upper respiratory symptoms associated with allergies.

Stop allergy symptoms that hurt with the allergy and pain relief in Advil Allergy Sinus. Ask for it behind the pharmacy counter.

Advil Allergy Sinus
  • Uses

    Temporarily relieves these symptoms associated with hay fever or other upper respiratory allergies, and the common cold:

    • runny nose
    • itchy, watery eyes
    • itching of the nose or throat
    • sneezing
    • nasal congestion
  • Dosage

    12 years of age and older:

    • 1 caplet every 4 to 6 hours while symptoms persist.
    • Do not use more than 6 caplets in any 24 hours unless directed by a doctor.

    Under 12 years of age:

    • Do not take
  • Ingredients

    Active ingredient:

    • Chlorpheniramine maleate 2 mg
    • Ibuprofen 200mg (NSAID)*
    • Pseudoephedrine HCI 30 mg
    • *Nonsteroidal anti-inflammatory drug

     

    Inactive Ingredients:

    • carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, glyceryl dibehenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, propylene glycol, silicon dioxide, titanium dioxide

    Use as directed. Read complete warnings and information.

    View full product labeling

  • Potential Health Effects

    This product is indicated for adults and children ages 12 and older. Children under 12 should not take this product without first consulting a doctor. Do not take more than 6 caplets/liquid-gels in 24 hours unless instructed to do so by a doctor. This product contains ibuprofen, which may cause allergic reaction, especially in those allergic to aspirin. This product contains an NSAID, which may cause severe stomach bleeding. 

    See product label for full product information and warnings.

Symptoms & Tips

Top Questions About Advil Allergy Sinus

  • I have diabetes. Can I take Advil Allergy Sinus?

    Advil Allergy Sinus contains the decongestant pseudoephedrine. Phenylephrine, and similar drugs such as pseudoephedrine, should be used cautiously by people with diabetes because it may increase blood sugar levels. Diabetes is a serious illness, and no OTC medications should be taken without doctor consultation.

  • Can I take Advil Allergy Sinus if I have an ulcer condition?

    We do not recommend taking Advil Allergy Sinus if you have an ulcer because of the increased risk of severe stomach bleeding. Please consult your doctor for appropriate advice before taking if you have an ulcer.

  • What are the product indications for Advil Allergy Sinus?

    Use this product to temporarily relieve these symptoms associated with hay fever or other upper respiratory allergies, and the common cold:

    • runny nose 
    • itchy, watery eyes 
    • itching of the nose or throat 
    • sneezing 
    • nasal congestion 
    • sinus pressure 
    • headache 
    • minor aches and pains 
    • fever

Compare Advil Products

Advil Tablet

Count 300

Form Tablets

Key feature Easy to swallow

Ingredient Ibuprofen

Easy to swallow

Fast-acting

Duration Up to 6h

Dosage 1 tablet every 4 - 6 hours. If symptoms persist, 2 may be used. Do not exceed 6 tablets in 24h unless directed by a doctor. Under 12 y/o: Ask a doctor.

Advil Liqui-Gels Mini

Count 200

Form Capsules

Key feature Small and easy to swallow

Ingredient Liquid Ibuprofen

Easy to swallow

Fast-acting

Duration Up to 6h

Dosage 1 capsule every 4 - 6 hours. If symptoms persist, 2 may be used. Do not exceed 6 capsules in 24h unless directed by a doctor. Under 12 y/o: Ask a doctor.

Advil Easy Open Arthritis Cap

Count 200

Form Tablets

Key feature Easy open cap

Ingredient Ibuprofen

Fast-acting

Duration Up to 6h

Dosage 1 tablet every 4 - 6 hours. If symptoms persist, 2 may be used. Do not exceed 6 tablets in 24h unless directed by a doctor. Under 12 y/o: Ask a doctor.

Advil Dual Action

Count 144

Form Caplets

Key feature Long-lasting

Ingredient Ibuprofen / Acetaminophen

Fast-acting

Duration Up to 8h

Dosage 2 caplets every 8 hours. Do not exceed 6 caplets in 24h unless directed by a doctor. Under 12 y/o: Ask a doctor.

Advil PM Liqui-Gels

Count 80

Form Capsules

Key feature Fast-acting

Ingredient Sulobilized Ibuprofen / Diphenhydramine

Easy to swallow

Fast-acting

Duration Up to 6h

Dosage Take 2 capsules at bedtime. Do not take more than 2 capsules in 24h.

Relief Finder

Not sure which Advil is right for you?

Advil treats a large variety of symptoms, so select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

How old is the child?